# SDR 07FDEA01138

- Difficulty date: March 27, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 26,765 hours, 8,208 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: R57150404
- Condition: Corroded
- Location: Zone 600
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION AND CRACK FINDINGS DURING SEALING ANGLE INSTALLATION- EO 6-5710-7-5002- SB A300-57-6033 REV 1- SBA300-57-6027 REV 6- AD 98-18-02 AND AD 2006-07-07 REPAIR PERFORMED BY REAM UP IAW EA 6-5720-106433 AND RAS/BAE/1004205/2007 ISS. A.
